# SDR 98ZZZX4262

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49858
- Make and model: Cessna 152
- Aircraft serial: 15281362
- System (JASC): 3710 · Vacuum Distribution System
- Part: Air Pump
- Part number: 21500
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR PUMP FAILED AT START UP.  SEE AIRBORNE SL 48.  PUMP STILL TURNS, BUT SHAFT FAILED.
